Iowa, 2015Hail and Damaging Winds in Iowa, June 22, 2015
June 22, 2015 · NWS DMX · 36 events in 13 counties and zones
An MCS rolled through northern Iowa in the AM hours bringing with it numerous reports of high/damaging winds and some hail. The damaging winds brought down large tree limbs, power lines, large trees and damaged chicken and hog facilities.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $965,000
- Crop damage
- None recorded
- Events
- 36
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An MCS rolled through northern Iowa in the AM hours bringing with it numerous reports of high/damaging winds and some hail. The damaging winds brought down large tree limbs, power lines, large trees and damaged chicken and hog facilities. Lightning struck a house in Kossuth County damaging the chimney.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before the first event at Jun 21, 10:59 PM CST, 2 hours 43 minutes earlier.
Area forecast discussion, Jun 21, 10:59 PM CST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
1159 PM CDT SUN JUN 21 2015
.SHORT TERM /TONIGHT/...
ISSUED AT 321 PM CDT SUN JUN 21 2015
COMPLEX FORECAST TONIGHT AS WE WILL BE DEALING WITH A COUPLE OF
DIFFERENT THINGS. ACROSS SOUTHERN IOWA...THE FRONTAL BOUNDARY THAT
WENT THROUGH US YESTERDAY HAS STALLED ACROSS NORTHERN MISSOURI AND
WILL BEGIN TO SHIFT NORTH AS A WARM FRONT AT SOME POINT THIS
EVENING. MODELS HAVE BEEN TRYING TO DO THIS AS EARLY AS LATE
AFTERNOON WITH EACH UPDATE BUT THE FRONT HAS NOT BUDGED ALL DAY
AND HAS BEEN RAKING NORTHERN MISSOURI ALL DAY. EVENTUALLY THIS
WILL WORK NORTH...THOUGH PROBABLY NOT UNTIL MID EVENING AT THE
EARLIEST THEN LIFT ACROSS THE SOUTHWEST HALF BY 12Z MONDAY. SOME
STRONG STORMS COULD DEVELOP ALONG THIS BOUNDARY AND ALSO PRODUCE
LOCALLY HEAVY RAINFALL.
ACROSS NORTHERN IOWA WE ARE EXPECTING TO DEVELOP IN EARNEST
ACROSS THE DAKOTAS THIS EVENING THEN MERGE INTO AN MCS TONIGHT AND
ROLL INTO MN AND POSSIBLY BRUSH NORTHERN IA LATE TONIGHT INTO
MONDAY MORNING. SO FAR ALL THE MODELS SUGGEST THIS SCENARIO
HOWEVER IT IS WORTH A MENTION THAT THE NAMDNG IS THE ONLY MODEL
THAT DROPS THIS MCS INTO NORTHERN IOWA...WHICH WOULD BRING SEVERE
STORMS AND HEAVY RAINFALL INTO THE AREA. THIS IS NOT THE LIKELY
SCENARIO GIVEN THE STRONG WARM ADVECTION FORECAST TO TAKE PLACE
ACROSS SOUTHERN/SOUTHWEST IOWA BUT IT IS WORTH WATCHING.
CONSEQUENTLY POPS ARE THE TRICKIEST PART OF THE FORECAST...BOTH IN
TIMING AND LOCATION. I WENT WITH THE LEADING EDGE OF THE WARM
ADVECTION AS THE FAVORED AREAS FOR PRECIP AND SHIFT POPS GRADUALLY
NORTHEAST WITH TIME WHICH IS KIND OF A BLEND OF THE NAM AND HI-RES
MODELS.
.LONG TERM /MONDAY THROUGH SUNDAY/...
ISSUED AT 321 PM CDT SUN JUN 21 2015
SHOWERS AND THUNDERSTORMS WILL END FROM SOUTHWEST TO NORTHEAST
ACROSS THE STATE MONDAY WITH SHORTWAVE TROUGH EXITING TO THE
UPPER MIDWEST. MUCH OF THE STATE WILL REMAIN IN THE WARM SECTOR
MONDAY AHEAD OF AN ADVANCING WEAK FRONT BRINGING WARMER
TEMPERATURES AND MUGGY CONDITIONS.
DRIER AND COOLER AIR SETTLES INTO MOST OF IOWA BEHIND THE FRONT
ON TUESDAY. THE FRONT BEGINS TO LIFT NORTH AGAIN LATE TUESDAY
INTO WEDNESDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP
NEAR THE FRONT AIDED BY SHORTWAVES MOVING THROUGH WESTERLY FLOW
ALOFT.
UPPER TROUGH DEEPENS LATE IN THE WEEK WITH SHORTWAVE ENERGY
DIGGING THROUGH THE UPPER FLOW OVER THE NORTHERN PLAINS. SHOWERS
AND THUNDERSTORMS WILL BE POSSIBLE NEAR AN ADVANCING COLD FRONT
WITH TEMPERATURES TRENDING BELOW NORMAL.
&&
.AVIATION...22/06Z
ISSUED AT 1157 PM CDT SUN JUN 21 2015
MOISTURE SURGE ONGOING ACROSS THE STATE WITH ISOLATED TO SCATTERED
THUNDERSTORMS EXPECTED OVERNIGHT. WILL SEE MAINLY VFR CEILINGS
ACROSS MUCH OF THE STATE WITH ANY MVFR TO IFR CONDITIONS IN AND
AROUND THUNDERSTORMS. WINDS WILL INCREASE FROM THE SOUTHEAST TO
SOUTH OVERNIGHT WITH STRONG LOW LEVEL JET COMING INTO THE STATE BY
DAYBREAK. CONVECTION IS EXPECTED ACROSS NORTHERN IOWA IN THE
MORNING AFFECTING KALO AND KMCW WITH MVFR TO POSSIBLY IFR
CONDITIONS FOR A FEW HOURS IN THE MORNING. OTHERWISE...VFR
CONDITIONS WILL BE WIDESPREAD INTO MONDAY WITH SOUTHWEST WINDS
EVENTUALLY BECOMING NORTHWEST BY EVENING.
&&
.DMX WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SHORT TERM...FAB
LONG TERM...ANGLE
AVIATION...COGIL
Hazardous weather outlook, Jun 21, 3:02 PM CST, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
402 PM CDT SUN JUN 21 2015
IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-222115-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
402 PM CDT SUN JUN 21 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE TONIGHT IN NORTH
CENTRAL IOWA. DAMAGING WINDS...HAIL AND HEAVY RAIN WILL BE
POSSIBLE IN THE STRONGER STORMS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THUNDERSTORMS ARE POSSIBLE MONDAY. A FEW OF THESE STORMS MAY BE
SEVERE WITH DAMAGING WINDS AND HEAVY RAIN.
ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY INTO THURSDAY
MORNING AND LATE THURSDAY THROUGH SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED IN NORTH CENTRAL IOWA EARLY
MONDAY.
Event by event
32 thunderstorm wind, 3 hail, 1 lightning. Local standard time, as filed.
Hail, Wright
- When
- June 22, 1:42 AM CST
- Where
- Wright County, 0.69 mi N of Goldfield
- Measured
- 1.75 in hail
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 42.740, -93.920
Public reported golf ball sized hail via photo posted to the KCCI ulocal page.
Hail, Winnebago
- When
- June 22, 4:50 AM CST
- Where
- Winnebago County, 5.7 mi SSE of Buffalo Center Arpt
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 43.260, -93.910
Public reported nickel to quarter sized hail 2 miles north of Woden. Report via social media.
Hail, Winnebago
- When
- June 22, 5:07 AM CST
- Where
- Winnebago County, 0.85 mi SE of Forest City
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 43.260, -93.640
Public reported quarter size hail and relayed by the Sheriff's office.
Thunderstorm Wind, Emmet
- When
- June 22, 5:16 AM CST
- Where
- Emmet County, 0.85 mi NW of Raleigh
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 43.360, -94.890
Emergency Manager reported trees down in Estherville and SW of town.
Thunderstorm Wind, Emmet
- When
- June 22, 5:19 AM CST
- Where
- Emmet County, Estherville Arpt
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 43.400, -94.750
ASOS reported 59 mph wind gust at Estherville Municipal Airport.
Lightning, Kossuth
- When
- June 22, 5:30 AM CST
- Where
- Kossuth County, 0.69 mi S of Whittemore
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 43.060, -94.420
Public reported lightning struck a house and destroyed the chimney. Photo came from the KCCI ulocal page and time radar estimated.
Thunderstorm Wind, Pocahontas
- When
- June 22, 5:35 AM CST
- Where
- Pocahontas County, 0.51 mi E of Plover
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 42.880, -94.620
Public reported winds estimated at 70 mph. Multiple tree limbs down in the area as well. The best measured winds were from a personal weather station with poor siting at 58 mph.
Thunderstorm Wind, Humboldt
- When
- June 22, 5:44 AM CST
- Where
- Humboldt County, 1.71 mi SW of Bradgate
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Trained Spotter
- Coordinates
- 42.780, -94.440
Trained spotter reported multiple power poles down. Time radar estimated.
Thunderstorm Wind, Kossuth
- When
- June 22, 5:46 AM CST
- Where
- Kossuth County, Algona
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 43.070, -94.230
Emergency Manager reported power poles down within the city. Some minor flooding occurring in a known low area in the city.
Thunderstorm Wind, Humboldt
- When
- June 22, 5:51 AM CST
- Where
- Humboldt County, 1.93 mi E of Rutland
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 42.775, -94.263
Emergency Manager reported tree damage and equipment blown around in the yard. Tin siding was pulled from the outbuildings.
Thunderstorm Wind, Humboldt
- When
- June 22, 5:53 AM CST
- Where
- Humboldt County, Dakota City
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 42.720, -94.220
Emergency Manager reported widespread trees and power lines down within the city. Time radar estimated.
Thunderstorm Wind, Humboldt
- When
- June 22, 5:56 AM CST
- Where
- Humboldt County, 2 mi ESE of Dakota City
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 42.713, -94.182
Emergency Manager reported lots of large trees down, a mobile home moved from its foundation, tree limbs blown through a porch, grain bin blown over, power poles blown over, and large tree limbs down.
Thunderstorm Wind, Kossuth
- When
- June 22, 6:00 AM CST
- Where
- Kossuth County, 0.87 mi NW of St Benedict to 0.89 mi NE of Wesley
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 43.038, -94.083
Emergency Manager reported large trees of around 1 to 2 feet in diameter down, tree branches down, and power poles down in Wesley and St. Benedict.
Thunderstorm Wind, Hancock
- When
- June 22, 6:01 AM CST
- Where
- Hancock County, 0.84 mi NW of Kanawha
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 42.937, -93.793
Public reported trees snapped in town. Report came via social media and time radar estimated.
Thunderstorm Wind, Wright
- When
- June 22, 6:07 AM CST
- Where
- Wright County, 1.23 mi SW of Eagle Grove
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Trained Spotter
- Coordinates
- 42.660, -93.920
Trained spotter reported numerous large trees down including a one to two foot diameter tree on a house.
Thunderstorm Wind, Wright
- When
- June 22, 6:07 AM CST
- Where
- Wright County, 1.23 mi SE of Eagle Grove Arpt
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 42.710, -93.900
Trained spotter reported numerous six to eight inch tree limbs down. Time radar estimated.
Thunderstorm Wind, Cerro Gordo
- When
- June 22, 6:15 AM CST
- Where
- Cerro Gordo County, 0.5 mi E of Plymouth
- Measured
- 62 kt (71 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Public
- Coordinates
- 43.250, -93.120
Public report of trees down across town. Report and photos via social media and time radar estimated.
Thunderstorm Wind, Wright
- When
- June 22, 6:17 AM CST
- Where
- Wright County, Clarion
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Public
- Coordinates
- 42.730, -93.730
Public reported power lines and tree limbs down throughout town. Report via WOI and time radar estimated.
Thunderstorm Wind, Wright
- When
- June 22, 6:19 AM CST
- Where
- Wright County, 3.12 mi WNW of Galt
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $100,000
- Reported by
- Emergency Manager
- Coordinates
- 42.690, -93.660
Emergency Manager reported prefabricated house moved off its foundation and significant hog facility damage done at the same location. Time radar estimated.
Thunderstorm Wind, Cerro Gordo
- When
- June 22, 6:19 AM CST
- Where
- Cerro Gordo County, 0.5 mi E of Plymouth
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $100,000
- Reported by
- Emergency Manager
- Coordinates
- 43.250, -93.120
Emergency Manager reported numerous trees uprooted throughout town along with tree damage throughout the county. Grain bins blown down as well.
Thunderstorm Wind, Cerro Gordo
- When
- June 22, 6:20 AM CST
- Where
- Cerro Gordo County, 0.5 mi W of (Mcw)mason City Muni
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 43.150, -93.340
ASOS reported 50 knot wind gusts at Mason City Municipal Airport.
Thunderstorm Wind, Wright
- When
- June 22, 6:20 AM CST
- Where
- Wright County, 2.46 mi SW of Solberg
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $100,000
- Reported by
- Emergency Manager
- Coordinates
- 42.710, -93.660
Emergency Manager reported significant damage to chicken facilities just north of intersection of 250th and Quincy Ave. Time radar estimated.
Thunderstorm Wind, Wright
- When
- June 22, 6:21 AM CST
- Where
- Wright County, 2.15 mi WNW of Galt
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 42.690, -93.640
Emergency Manager reported Highway 69 closed from 250th to 260th Ave due to downed power lines and power poles.
Thunderstorm Wind, Wright
- When
- June 22, 6:23 AM CST
- Where
- Wright County, Eagle Grove
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 42.670, -93.900
Trained spotter reported 6 to 8 inch diameter tree limbs down.
Thunderstorm Wind, Franklin
- When
- June 22, 6:28 AM CST
- Where
- Franklin County, 2.76 mi N of Hampton to 0.59 mi S of Hampton
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Trained Spotter
- Coordinates
- 42.790, -93.200
Trained spotter reported power lines down along Highway 65 between Hampton and Sheffield. Also reported up to 12 inch diameter limbs down in Hampton.
Thunderstorm Wind, Franklin
- When
- June 22, 6:30 AM CST
- Where
- Franklin County, Hampton
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Trained Spotter
- Coordinates
- 42.750, -93.200
Trained spotter reported power lines down in the city.
Thunderstorm Wind, Hardin
- When
- June 22, 6:38 AM CST
- Where
- Hardin County, Iowa Falls
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 42.520, -93.270
Trained spotter reports large trees down across driveway.
Thunderstorm Wind, Butler
- When
- June 22, 6:38 AM CST
- Where
- Butler County, Dumont
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 42.750, -92.970
Emergency Manager reported trees blown down in and around town.
Thunderstorm Wind, Hardin
- When
- June 22, 6:40 AM CST
- Where
- Hardin County, Iowa Falls
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 42.520, -93.270
Public reported large trees down in Iowa Falls. Report received via post to WHO TV Facebook page.
Thunderstorm Wind, Butler
- When
- June 22, 6:41 AM CST
- Where
- Butler County, 4.57 mi NW of Wilmar
- Measured
- 63 kt (72 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 42.862, -92.889
Emergency Manager reported trees across road at 130th and Hickory Tree Road.
Thunderstorm Wind, Butler
- When
- June 22, 6:46 AM CST
- Where
- Butler County, 0.66 mi WNW of Aplington to 1.01 mi W of Allison
- Measured
- 63 kt (72 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 42.584, -92.892
Emergency Manager reported intermittent trees down from Allison south through Aplington.
Thunderstorm Wind, Butler
- When
- June 22, 6:48 AM CST
- Where
- Butler County, 0.51 mi W of Packard
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 42.850, -92.730
Emergency Manager reported grain elevator damage. Extent of damage unknown at the time.
Thunderstorm Wind, Butler
- When
- June 22, 6:55 AM CST
- Where
- Butler County, 0.69 mi S of Shell Rock
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 42.710, -92.580
Emergency Manager reported power lines and trees down throughout town.
Thunderstorm Wind, Bremer
- When
- June 22, 7:00 AM CST
- Where
- Bremer County, 0.65 mi SE of Janesville
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 42.643, -92.461
Emergency Manager reported a tree uprooted and on a house in town. Many large limbs down throughout the county.
Thunderstorm Wind, Black Hawk
- When
- June 22, 7:09 AM CST
- Where
- Black Hawk County, 0.69 mi N of (Alo)waterloo Muni A
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 42.560, -92.400
ASOS measured 50 knot wind gust at Waterloo Regional Airport.
Thunderstorm Wind, Black Hawk
- When
- June 22, 7:14 AM CST
- Where
- Black Hawk County, 0.51 mi E of Dunkerton
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Public
- Coordinates
- 42.570, -92.160
Public reported several large trees down. Report via social media.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Illinois, June 22 to 23, 201514 injured · $27 million · EF3 · 23 events
- Tornadoes and Flash Flooding in Iowa, June 22, 2015$453,000 · EF3 · 14 events
- Tornadoes and Damaging Winds in Michigan, June 22 to 23, 20152 injured · $1.4 million · EF2 · 17 events
- Tornado and Flash Flooding in Iowa, June 22 to 24, 20152 injured · $5.1 million · EF1 · 25 events
- Tornado and Damaging Winds in Michigan, June 22, 20155 injured · $3.3 million · EF1 · 6 events
- Tornadoes and Hail in Wisconsin, June 22, 2015$1.1 million · EF0 · 23 events
- Damaging Winds and High Wind in South Dakota, June 22, 2015$1.5 million · 87 kt wind · 15 events
- Lightning Strike in Florida, June 22, 20151 injured · $2.0 million · 1 event
- Hail and Damaging Winds in Iowa, June 22, 2015$1.0 million · 83 kt wind · 9 events
- Tornadoes in Illinois, June 22, 2015EF2 · 3 events
- Wildfire in Alaska, June 22, 2015$1.0 million · 1 event
- Hail and Damaging Winds in South Carolina, June 22 to 24, 2015$182,000 · 1.75 in hail · 21 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 576355, 576356, 576357, 576359, 576360, 576362, 576363, 588000, 576369, 588466, 576370, 588465, 576371, 576373, 576374, 576375, 576376, 576378, 576380, 576381, 576382, 576383, 576384, 576387, 576388, 576390, 576391, 576393, 576395, 576397, 576399, 576400, 576401, 576402, 576405, 576406.